# SDR DALA2016120909722

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 42,112 hours, 28,494 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LOWER FWD CORNER AT RING PAN WINDOW LT SIDE BTW STA Y 598-617. CRACKED RING PAN LOWER FWR CORNER BTW STA Y=598-617 LT, WAS REPAIRED PER SRM 56-20-02 FIG 202.
